MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device evaluation: the product testing could not be performed as the product was discarded by customer and not returned.The reported complaint cannot be confirmed.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.There was no discrepancy found during the review.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that once the intraocular lens was implanted an imperfection was noticed in the middle of the lens hence the lens was removed and replaced in the same surgical procedure.Lens from another manufacturer was used as the replacement lens for the patient.Patient was reported to be doing fine.The removed lens was cut in half and discarded.No further information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key8177790
Report Number3011852734-2018-00234
Device Sequence Number1832941
Product Code HQL
UDI-Device Identifier05050474531574
UDI-Public(01)05050474531574(17)220820
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000130
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLATINUM CARTRIDGE LOT# UNKNOWN
Date Report Sent to FDA01/01/2005